Vol 3, No 2 (2014)

Table of Contents


Using modified moments for numerical solution of oscillatory integrals

Mina Shahbaznezhad, H. Derili Pages: 88-92

DOI: 10.14419/ijamr.v3i2.1819

On the Mazur-Ulam problem in fuzzy anti-normed spaces

Majid Abrishami-Moghaddam Pages: 93-96

DOI: 10.14419/ijamr.v3i2.1936

Stabilization effect of distributed delay with strong kernel in three-neuron BAM neural networks

Santanu Mandal, Poulami Dasgupta, A Roy, N Majee Pages: 97-108

DOI: 10.14419/ijamr.v3i2.1997

Assessing the bias in blocked two level fractional factorial designs with respect to confounding pattern

Jamilu Garba, Abubakar Yahaya, Hussaini Dikko Pages: 109-115

DOI: 10.14419/ijamr.v3i2.1119

The numerical solution of the singularly perturbed differential-difference equations based on the Meshless method

Jafar Nadjafi, Fahimeh Akhavan Ghassabzade Pages: 116-121

DOI: 10.14419/ijamr.v3i2.1595

Exact solutions of the ZK-MEWequation and the Davey-Stewartson equation

E.M.E. Zayed, Ali Filiz, Mehmet Ekici, Abdullah Sonmezoglu, Durgun Duran Pages: 122-132

DOI: 10.14419/ijamr.v3i2.2116

Convergence and fixed point theorems in convex metric spaces : a survey

Renu Chugh, Preety Malik Pages: 133-160

DOI: 10.14419/ijamr.v3i2.2204

Determination of two-time dependent coefficients in a parabolic partial differential equation by homotopy analysis method

Ogugua Onyejekwe Pages: 161-167

DOI: 10.14419/ijamr.v3i2.2219

Stability analysis of a giving up smoking model

Zainab Alkhudhari, Sarah Al-Sheikh, Salma Al-Tuwairqi Pages: 168-177

DOI: 10.14419/ijamr.v3i2.2239

On the Number of Paths of Lengths 3 and 4 in a Graph

Nazanin Movarraei, Maruti Shikare Pages: 178-189

DOI: 10.14419/ijamr.v3i2.2409

New iterative method for solving gas dynamic equation

Aatef Hemeda, Mohamed Saleh Alluhaibi Pages: 190-195

DOI: 10.14419/ijamr.v3i2.2403

Copyright © 2022 Science Publishing Corporation Inc. All rights reserved.